Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this too much Ibprofen?

I am to take 800 Mg(4 tablets) of Ibprofen tomorrow for my appointment to have abnormal cells in my cervix lazored off. Have any of you ever taken this much? Has it affected you? I've never taken this much and it seems like a lot.

Answer Question
 
Anonymous

Asked by Anonymous at 5:31 PM on Feb. 5, 2009 in Just for Fun

Answers (11)
  • I did after I got my wisdom teeth pulled. It didn't seem to help much but I have a high tolerance to pain meds.
    sbastille

    Answer by sbastille at 5:32 PM on Feb. 5, 2009

  • The most I can take is 600mg at a time. (Don't take it on an empty stomach though)
    goinginsane1

    Answer by goinginsane1 at 5:34 PM on Feb. 5, 2009

  • If the doctor prescribed it there shouldn't be a problem. I take that much when I have muscle aches (sometimes up to 1,000 mg). You should be fine.

    Madge1428

    Answer by Madge1428 at 5:37 PM on Feb. 5, 2009

  • It is really not that much, but I am suprised they want you to take it. It thins the blood. I'm sorry that you have to have that done. Good luck.
    Anonymous

    Answer by Anonymous at 5:42 PM on Feb. 5, 2009

  • I take that much every time. It's fine, unless you have kidney problems. I'm guessing your doctor told you to. Do you not trust your doc?
    feesharose

    Answer by feesharose at 5:52 PM on Feb. 5, 2009

  • I take 4 at a time when I get really bad headaches. It's not going to hurt you.
    Dark_Princess_2

    Answer by Dark_Princess_2 at 6:01 PM on Feb. 5, 2009

  • I also was prescribed 800 mg tabs for dental work. It took the edge of the pain and I haven't had any noticable side effects.
    riotgrrl

    Answer by riotgrrl at 6:08 PM on Feb. 5, 2009

  • That's what I took after I had my baby to deal with the painful aftermath. Just make sure that you take it with food. I took this much for weeks (it was a very painful aftermath!). That's just the prescription dose.
    evwsquared

    Answer by evwsquared at 6:13 PM on Feb. 5, 2009

  • The only effect it will have is likely to be the lessening of pain and swelling, though you might get a bit of stomach upset, as some people do...but nothing to worry about at all.
    jespeach

    Answer by jespeach at 6:30 PM on Feb. 5, 2009

  • I believe that is prescriptipn strength. No worries!
    BenEmmaMom

    Answer by BenEmmaMom at 6:56 PM on Feb. 5, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.